Aa
Aa
A
A
A
Close
Avatar universal

clostil side effect

i took up clostil early this month. I also found from my doctor that i had a lower ovary so my husband and i decided to call for a massage therapist to bring it up. then  by Last Nov.25, i had a hard time urinating, the lower part of my stomach ached for a couple of times. I really don't know the cause of my problem in urinating. thanks


This discussion is related to What could be wrong with me?.
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
MEDICAL PROFESSIONAL
HI,
Difficulty in urinating can be due to urinary infection. Hence a routine urine examination should be done at the earliest to check out. A course of relevant antibiotics may be necessary. Consult your Doctor.
Take care and good luck.
Helpful - 0
Avatar universal
hi. thank you for your comment.
Helpful - 0
Have an Answer?

You are reading content posted in the Fertility and Trying to Conceive Community

Top Trying to Conceive Answerers
5875562 tn?1410898886
miami, FL
4769306 tn?1568490209
NC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Many couples are turning to acupuncture to treat infertility. But does it work? We take a closer look.
Does exercise really lower fertility? We take a look at 8 common myths about fertility.
Your guide to safely exercising throughout your 40 weeks.
Learn which foods aren't safe to eat when you're eating for two.
Is your biological clock sounding the alarm? Dr. Elaine Brown explains new advances in egg freezing.
Herpes sores blister, then burst, scab and heal.